Alert archive / Alabama / Tornado Warnings in 2007

Tornado Warning 28, NWS Birmingham, AL

February 13, 2007Bibb County, Alabama

NWS Birmingham, AL issued this tornado warning at Feb 13, 2007, 5:06 PM CST for Bibb County, Alabama. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 13, 2007, 5:06 PM CST (23:06 UTC)
Expired
Feb 13, 2007, 5:45 PM CST
In force
39 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Bibb County, AL

The radar

The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 13, 5:47 PM CSTTORNADO6 Nw Centreville, ALPOSSIBLE TORNADO NEAR COUNTY ROAD 1 AND HIGHWAY 82...TREES AND POWER LINES DOWN...3 HOMES DAMAGED.
Feb 13, 5:50 PM CSTHAIL 1.757 Nw Brent, ALGOLF BALL SIZE HAIL FELL ALONG US HIGHWAY 82 IN WESTERN BIBB COUNTY. SEVERAL VEHICLES WERE DENTED AND DAMAGED FROM THE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 13, 12:49 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 132306
TORBMX
ALC007-132345-
/O.NEW.KBMX.TO.W.0028.070213T2306Z-070213T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
506 PM CST TUE FEB 13 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BIBB COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF BRENT

* UNTIL 545 PM CST

* AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES WEST OF
  BRENT...OR ABOUT 15 MILES SOUTH OF HOLT...MOVING EAST AT 40 MPH.

* THE TORNADO IS WILL BE NEAR...
  BRENT BY 525 PM CST
  CENTREVILLE AND 7 MILES SOUTH OF WEST BLOCTON BY 530 PM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.

LAT...LON 3300 8732 3301 8731 3311 8730 3313 8700
      3313 8698 3311 8698 3305 8690 3292 8690
      3294 8742 3300 8742

$$
4 follow-up statements
000 
WWUS54 KBMX 132311
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CST TUE FEB 13 2007

ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
510 PM CST TUE FEB 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
BIBB COUNTY...

AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE ROTATION THAT COULD PRODUCE A TORNADO.  THIS STORM WAS 
LOCATED 12 MILES WEST OF BRENT...MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
  BRENT BY 525 PM CST
  CENTREVILLE BY 530 PM CST
  8 MILES SOUTH OF WEST BLOCTON BY 535 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
TUESDAY EVENING FOR WESTERN ALABAMA.

LAT...LON 3300 8732 3301 8731 3311 8730 3313 8700
      3313 8698 3311 8698 3305 8690 3292 8690
      3290 8724 3294 8742 3300 8742

$$
STEFKOVICH
000 
WWUS54 KBMX 132318
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CST TUE FEB 13 2007

ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
517 PM CST TUE FEB 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
BIBB COUNTY...

AT 514 PM CST...DOPPLER RADAR INDICATED STRONG ROTATION 11 MILES 
NORTHWEST OF BRENT...MOVING EAST AT 35 MPH.  THIS STORM WILL ALSO 
PRODUCE HAIL OF AT LEAST GOLFBALL SIZE.

THE TORNADO WILL BE NEAR...
  BRENT BY 530 PM CST
  CENTREVILLE AND 7 MILES SOUTH OF WEST BLOCTON BY 535 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3300 8732 3301 8731 3311 8730 3313 8700
      3313 8698 3311 8698 3305 8690 3292 8690
      3290 8724 3294 8742 3300 8742

$$

STEFKOVICH
000 
WWUS54 KBMX 132330
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CST TUE FEB 13 2007

ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
530 PM CST TUE FEB 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR CENTRAL
BIBB COUNTY...

AT 527 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS STORM WAS LOCATED 9
MILES NORTHWEST OF CENTREVILLE...OR ABOUT 8 MILES NORTHWEST OF
BRENT...MOVING EAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  CENTREVILLE BY 540 PM CST
  WEST BLOCTON BY 545 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3294 8724 3301 8731 3311 8730 3313 8700
      3313 8698 3311 8698 3305 8690 3292 8690

$$
STEFKOVICH
000 
WWUS54 KBMX 132335
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST TUE FEB 13 2007

ALC007-132345-
/O.CON.KBMX.TO.W.0028.000000T0000Z-070213T2345Z/
BIBB AL-
535 PM CST TUE FEB 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR NORTHERN
BIBB COUNTY...

AT 531 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
CENTREVILLE...OR ABOUT 7 MILES NORTHWEST OF BRENT...MOVING EAST AT 30
MPH.

THE TORNADO WILL BE NEAR...
  CENTREVILLE BY 545 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3295 8722 3301 8727 3308 8725 3313 8700
      3313 8698 3311 8698 3305 8690 3292 8690

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 13, 2:57 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Feb 13, 2:57 PM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 PM CST TUE FEB 13 2007

.DISCUSSION

STILL EXPECTING A FEW STRONG TO SEVERE STORMS THIS AFTERNOON INTO
THE OVERNIGHT HOURS.

CONVECTION IS NOW FORMING ACROSS EAST CENTRAL MISSISSIPPI AS
TEMPERATURES CLIMB INTO THE LOWER 70S. A DRY SLOT EVIDENT ON WV
IMAGERY IS POSITIONED ACROSS MUCH OF ALABAMA AND EASTERN
MISSISSIPPI GRADUALLY SHIFTING EASTWARD. 500 MB TEMPERATURES ARE
IN THE NEGATIVE MID-TEENS ACROSS MOST OF CENTRAL ALABAMA...WITH A
POTENT UPPER LEVEL JET STREAK SPREADING EASTWARD ALONG THE
NORTHERN GULF COAST. BY 00Z MOST OF CENTRAL ALABAMA WILL BE
POSITIONED BENEATH THE DIVERGENT LEFT EXIT REGION OF THIS JET.
FURTHERMORE...WET BULB ZERO HEIGHTS ARE JUST A BIT ABOVE 8000
FEET. CURRENT THINKING IS 30 VIL SHOULD BE ENOUGH TO PRODUCE
HAIL.

DISTINCT...BUT NOT HIGHLY AMPLIFIED SHORTWAVE SHOULD MOVE EAST OF
ALABAMA BY 4Z.  SURFACE INSTABILITY IS NOT OUT OF CONTROL...BUT
RESPECTABLE FOR MID FEBRUARY WITH CAPES IN THE 500 TO 900
RANGE...AND LIS -2 TO -4.

AFTER THE PASSAGE OF THE FRONT...NORTHERLY WINDS WILL INCREASE TO
AROUND 15 MPH. DURING THE DAY TOMORROW...GUSTS COULD REACH AS HIGH
AS 30 MPH. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED...BUT WILL
WAIT UNTIL THE CONVECTION DIES DOWN BEFORE ISSUANCE TO KEEP
PRODUCT NUMBERS DOWN...ESPECIALLY SINCE WE ARE EXPECTING TO ISSUE
A FEW WARNINGS THIS AFTERNOON.

COLDER CONDITIONS WILL PERSIST...AND WE COULD SEE SOME OF THE
COLDEST TEMPERATURES SO FAR THIS YEAR THURSDAY NIGHT. GUIDANCE HAS
HINTED AT A LITTLE WINTRY WEATHER SATURDAY...BUT CONSISTENCY HAS
BEEN LACKING. SEEMS LIKE THE 12Z RUNS HAVE BEEN COLDER AND WETTER THAN
THE AFTERNOON RUNS. AT THIS TIME...IT LOOKS LIKE THE MOISTURE WILL
SKIRT BY NORTHEASTERN ALABAMA...KEEPING CENTRAL ALABAMA COLD BUT
DRY.

&&

.AVIATION...DISCUSSION FOR 18Z TAFS.
THE PRE-FRONTAL TROUGH IS EXITING THE TAF SITES AND THE RAIN WILL
BE GONE BY 1930Z.  FOR THE MOST PART EXPECT VFR CEILINGS. DO SEE
SOME LOWER CLOUDS IN EASTERN MS OUT AHEAD OF THE ACTUAL FRONT WHERE
CEILINGS WILL BE MVFR. THE NEXT QUESTION IS WILL THERE BE
REDEVELOPMENT ALONG THE FRONT? NOT EXACTLY SURE AND NOT SEEING
MUCH ON THE RADAR ALONG THE FRONT. THE FRONT WILL MOVE INTO TCL
AROUND 21Z AND REACH TOI AROUND 00Z. WILL GO WITH VCTS FOR THE
FRONT. IF THUNDERSTORMS DO OCCUR THE BEST CHANCE WILL BE FOR MGM
AND TOI. THE DIFFICULT PART IS TIMING. AS FOR CLOUDS AND CEILINGS
WENT WITH THE MORE OPTIMISTIC VFR BUT THERE COULD VERY WELL BE
MVFR CEILINGS AROUND 2000 TO 2500 FT. AFTER THE FRONT PASSES
EXPECT CEILINGS TO BECOME MVFR AND REMAIN THAT WAY OVERNIGHT.
WINDS WILL ALSO BE SUSTAINED AT 13KT ON THE BACKSIDE OF THE FRONT
THROUGH THE NIGHT.

/80/
&&

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     32  39  22  37  18 /  60  10  10  10  10
ANNISTON    34  42  25  40  20 /  60  10  10  10  10
BIRMINGHAM  32  42  24  40  18 /  60  10  10  10  10
TUSCALOOSA  32  41  25  39  19 /  50  10  10  10  10
CALERA      33  42  25  40  20 /  60  10  10  10  10
AUBURN      38  46  26  43  22 /  50  10  10  10  10
MONTGOMERY  38  46  27  43  22 /  50  10  10  10  10
TROY        40  49  27  44  23 /  50  10  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&
Hazardous weather outlook, Feb 13, 1:30 PM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CST TUE FEB 13 2007

ALZ011>015-017>050-141930-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
130 PM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...

AN UPPER LEVEL LOW WILL MOVE ACROSS THE OHIO VALLEY AND BRING A COLD
FRONT THROUGH THE STATE THIS AFTERNOON AND TONIGHT. THE
COLD FRONT WILL ENTER WESTERN ALABAMA BEFORE 5 PM...MOVE EAST
OF INTERSTATE 65 BETWEEN 7 AND 9 PM AND EXIT EAST OF THE STATE
INTO GEORGIA BETWEEN 9 PM AND MIDNIGHT.

THE MAIN THREAT WITH THE FRONT AND THE UPPER LEVEL LOW WILL BE
LARGE HAIL.  THERE IS ALSO A SMALLER THREAT OF STRONG WINDS OF 45
MPH WITH GUSTS TO 60 MPH.  FOR LOCATIONS ALONG AND SOUTH OF
DEMOPOLIS TO AUBURN A FEW STORM COULD ROTATE CAUSING A FEW ISOLATED
TORNADOES.

BREEZY CONDITIONS ARE EXPECTED TONIGHT AND WEDNESDAY AS ARCTIC AIR
SPILLS SOUTHWARD. SUSTAINED NORTHERLY WINDS AROUND 15 MPH...WITH
GUSTS OF 25 TO 30 MPH ARE ANTICIPATED AREAWIDE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

...SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUIRED TODAY.

80

In the hours before

Local storm report, Feb 13, 4:48 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
448 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 S TUSCALOOSA          33.19N 87.54W
02/13/2007  E0.75 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            PENNY SIZED HAIL JUST SOUTH OF TUSCALOOSA.

&&

DWILFING
Local storm report, Feb 13, 4:56 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             TUSCALOOSA              33.24N 87.54W
02/13/2007  E0.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            PENNY AND DIME SIZED HAIL ON COUNTY ROAD 38...4 MILES
            WEST OF NORTHSIDE HIGH SCHOOL

0448 PM     HAIL             NEWBERN                 32.59N 87.54W
02/13/2007  E2.75 INCH       HALE               AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL NEAR NEWBERN.

&&

DWILFING
Local storm report, Feb 13, 5:01 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
501 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             5 S TUSCALOOSA          33.17N 87.54W
02/13/2007  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            GOLFBALL SIZED HAIL IN TALORSVILLE.

0453 PM     TORNADO          W GREENSBORO            32.70N 87.59W
02/13/2007                   HALE               AL   EMERGENCY MNGR

            TORNADO REPORTED ON THE GROUND JUST WEST OF GREENSBORO.

0456 PM     HAIL             3 S GREENSBORO          32.66N 87.59W
02/13/2007  E1.00 INCH       HALE               AL   EMERGENCY MNGR

            QUARTER SIZED HAIL 3 MILES SOUTH OF GREENSBORO.

&&

DWILFING
Local storm report, Feb 13, 5:03 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
503 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 S TUSCALOOSA          33.22N 87.54W
02/13/2007  E2.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL JUST SOUTH OF TUSCALOOSA.

&&

DWILFING
Local storm report, Feb 13, 5:05 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     1 N NEWBERN             32.61N 87.54W
02/13/2007                   HALE               AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED JUST NORTH OF NEWBERN.

&&

DWILFING

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:32 PM CSTSevere Thunderstorm WarningBMXSumter28 min
Feb 13, 3:43 PM CSTSevere Thunderstorm WarningBMXLamar, Pickens32 min
Feb 13, 3:56 PM CSTSevere Thunderstorm WarningBMXGreene, Sumter49 min
Feb 13, 4:00 PM CSTTornado WarningBMXLamar30 min
Feb 13, 4:09 PM CSTSevere Thunderstorm WarningBMXGreene, Tuscaloosa51 min
Feb 13, 4:23 PM CSTTornado WarningBMXPickens, Tuscaloosa52 min
Feb 13, 4:31 PM CSTTornado WarningBMXGreene, Hale, Tuscaloosa44 min
Feb 13, 4:37 PM CSTSevere Thunderstorm WarningBMXGreene, Hale, Perry38 min
Feb 13, 4:53 PM CSTTornado WarningBMXHale, Perry52 min
Feb 13, 5:00 PM CSTSevere Thunderstorm WarningBMXDallas45 min
Feb 13, 5:12 PM CSTSevere Thunderstorm WarningBMXTuscaloosa48 min
Feb 13, 5:13 PM CSTTornado WarningBMXTuscaloosa17 min
Feb 13, 5:25 PM CSTSevere Thunderstorm WarningBMXJefferson65 min
Feb 13, 5:29 PM CSTTornado WarningBMXJefferson, Tuscaloosa61 min
Feb 13, 5:36 PM CSTTornado WarningBMXAutauga, Chilton, Dallas, Perry39 min
Feb 13, 5:46 PM CSTTornado WarningBMXBibb, Chilton, Shelby44 min

Nearby

Tornado Warnings in Alabama, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.